R. J. Adler, On excursion sets, tube formulas and maxima of random fields, The Annals of Applied Probability, vol.10, issue.1, pp.1-74, 2000.
DOI : 10.1214/aoap/1019737664

D. Aldous, Probability Approximations via the Poisson Clumping Heuristic, 1989.
DOI : 10.1007/978-1-4757-6283-9

J. M. Azaïs and M. Wschebor, Level sets and extrema of random processes and fields, 2009.
DOI : 10.1002/9780470434642

J. Beirlant, F. Caeiro, and M. Gomes, An overview and open research topics in statistics of univariate extremes, REVSTAT -Statistical Journal, vol.10, issue.1, pp.1-31, 2012.

J. Beirlant, G. Dierckx, Y. Goegebeur, and G. Matthys, Tail index estimation and an exponential regression model, Extremes, vol.2, issue.2, pp.177-200, 1999.
DOI : 10.1023/A:1009975020370

J. Beirlant, G. Dierckx, A. Guillou, and C. , On exponential representations of log-spacings of extreme order statistics, Extremes, vol.5, issue.2, pp.157-180, 2002.
DOI : 10.1023/A:1022171205129

J. Beirlant, Y. Goegebeur, J. Segers, and J. Teugels, Statistics of Extremes, Wiley Series in Probability and Statistics, 2004.
DOI : 10.1002/0470012382

J. Beirlant, Y. Goegebeur, J. Segers, and J. Teugels, Statistics of Extremes: Theory and Applications. Probability and Statistics, 2004.
DOI : 10.1002/0470012382

S. M. Berman, Sojourns and extremes of stochastic processes, 1992.
DOI : 10.21236/ADA245005

P. Billingsley, Probability and Measure, 1995.

N. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, 1989.
DOI : 10.1017/CBO9780511721434

N. Bouleau, Splendeurs et misères des lois de valeurs extrêmes. Extremes, 1991.

J. Bucklew, Introduction to rare event simulation, 2011.
DOI : 10.1007/978-1-4757-4078-3

E. Castillo, A. Hadi, N. Balakrishnan, and J. Sarabia, Extreme value and related models with applications in engineering and science, 2004.

S. Coles, An introduction to statistical modeling of extreme values, 2001.
DOI : 10.1007/978-1-4471-3675-0

S. Csorgo and L. Viharos, Estimating the tail index, pp.833-881, 1998.

R. Davis, Limit laws for the maximum and minimum of stationary sequences, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.25, issue.1, pp.31-42, 1982.
DOI : 10.1007/BF00537223

L. De-haan and A. Ferreira, Extreme value theory: An introduction, 2006.
DOI : 10.1007/0-387-34471-3

A. Dekkers and L. De-haan, On the Estimation of the Extreme-Value Index and Large Quantile Estimation, The Annals of Statistics, vol.17, issue.4, pp.1795-1832, 1989.
DOI : 10.1214/aos/1176347396

A. Dekkers, J. Einmahl, and L. De-haan, A Moment Estimator for the Index of an Extreme-Value Distribution, The Annals of Statistics, vol.17, issue.4, pp.1833-1855, 1989.
DOI : 10.1214/aos/1176347397

G. Denzel, O. 'brien, and G. , Limit Theorems for Extreme Values of Chain-Dependent Processes, The Annals of Probability, vol.3, issue.5, pp.773-779, 1975.
DOI : 10.1214/aop/1176996264

J. Diebolt, M. El-aroui, M. Garrido, and S. Girard, Quasi-Conjugate Bayes Estimates for GPD Parameters and Application to Heavy Tails Modelling, Extremes, vol.333, issue.3, pp.57-78, 2005.
DOI : 10.1007/s10687-005-4860-9

URL : https://hal.archives-ouvertes.fr/hal-00383153

J. Diebolt, A. Guillou, P. Naveau, and P. Ribereau, Improving probability-weighted moment methods for the generalized extreme value distribution, REVSTAT -Statistical Journal, vol.6, issue.1, pp.33-50, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00259348

J. Diebolt, A. Guillou, R. , and I. , Approximation of the distribution of excesses through a generalized probability-weighted moments method, Journal of Statistical Planning and Inference, vol.137, issue.3, pp.841-857, 2007.
DOI : 10.1016/j.jspi.2006.06.012

URL : https://hal.archives-ouvertes.fr/hal-00693666

F. Do-nascimento, D. Gamerman, and H. Lopes, A semiparametric Bayesian approach to extreme value estimation, Statistics and Computing, vol.10, issue.2, pp.661-675, 2011.
DOI : 10.1198/106186001317115054

A. Doucet, N. De-freitas, G. , and N. , An Introduction to Sequential Monte Carlo Methods, 2001.
DOI : 10.1007/978-1-4757-3437-9_1

B. Efron, Bootstrap methods: another look at the jackknife. The annals of Statistics, pp.1-26, 1979.

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling of extremal events in insurance and finance, ZOR Zeitschrift f???r Operations Research Mathematical Methods of Operations Research, vol.73, issue.1, 2003.
DOI : 10.1007/978-3-662-02847-6

M. Falk, J. Hüsler, and R. D. Reiss, Laws of small numbers: extremes and rare events, 2011.

W. Feller, An Introduction to Probability Theory and Its Applications II, 1971.

A. Feuerverger and P. Hall, Estimating a tail exponent by modelling departure from a pareto distribution, Annals of Statistics, vol.27, issue.2, pp.760-781, 1999.

R. Fisher and L. Tippett, Limiting forms of the frequency distribution of the largest or smallest member of a sample, Proc. Cambridge Phil. Soc, pp.180-190, 1928.
DOI : 10.1017/S0305004100015681

F. Alves and M. , A location invariant hill-type estimator, Extremes, vol.4, issue.3, pp.199-217, 2002.
DOI : 10.1023/A:1015226104400

E. Gilleland, M. Ribatet, and A. Stephenson, A software review for extreme value analysis, Extremes, vol.58, issue.2, pp.103-119, 2013.
DOI : 10.1007/s10687-007-0032-4

URL : https://hal.archives-ouvertes.fr/hal-00790096

M. Gomes and M. Martins, asymptotically unbiased " estimators of the tail index based on external estimation of the second order parameter, Extremes, vol.5, issue.1, pp.5-31, 2002.
DOI : 10.1023/A:1020925908039

M. Gomes, M. Martins, and M. Neves, Improving second order reduced bias extreme value index estimation, REVSTAT -Statistical Journal, vol.5, issue.2, pp.177-207, 2007.

J. Greenwood, J. Landwehr, N. Matalas, W. , and J. , Probability weighted moments: Definition and relation to parameters of several distributions expressable in inverse form, Water Resources Research, vol.17, issue.2, pp.1049-1054, 1979.
DOI : 10.1145/360827.360840

A. Guillou and P. Hall, A diagnostic for selecting the threshold in extreme value analysis, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.63, issue.2, pp.293-305, 2001.
DOI : 10.1111/1467-9868.00286

B. Hill, A simple general approach to inference about the tail of a distribution. The annals of statistics, pp.1163-1174, 1975.

J. Hosking, Algorithm AS 215: Maximum-Likelihood Estimation of the Parameters of the Generalized Extreme-Value Distribution, Applied Statistics, vol.34, issue.3, pp.301-310, 2013.
DOI : 10.2307/2347483

J. Hosking and J. Wallis, Parameter and Quantile Estimation for the Generalized Pareto Distribution, Technometrics, vol.4, issue.3, pp.339-349, 1987.
DOI : 10.1016/0022-1694(85)90108-8

J. Karamata, Sur un mode de croissance r??guli??re. Th??or??mes fondamentaux, Bulletin de la Société mathématique de France, vol.2, pp.55-62, 1933.
DOI : 10.24033/bsmf.1196

J. Korevaar, Tauberian Theory: a century of developments, A Series of Comprehensive Studies in Mathematics, vol.329, 2004.
DOI : 10.1007/978-3-662-10225-1

M. Leadbetter, On extreme values in stationary sequences, Zeitschrift für Wahrscheinlichkeitstheorie und Journal de la Société Française de Statistique, pp.66-97289, 1974.
DOI : 10.1007/BF00532947

M. Leadbetter, Extremes and local dependence in stationary sequences, Zeitschrift für Wahrscheinlichkeitstheorie und Werwandtl Gebiete, pp.291-306, 1983.

M. Leadbetter, G. Lindgren, R. , and H. , Extremes and Related Properties of Random Sequences and Processes, 1983.
DOI : 10.1007/978-1-4612-5449-2

A. Macleod, Algorithm AS 245: A Robust and Reliable Algorithm for the Logarithm of the Gamma Function, Applied Statistics, vol.38, issue.2, pp.397-402, 1989.
DOI : 10.2307/2348078

D. Mason, Laws of large numbers for sums of extreme values. The Annals of Probability, pp.754-764, 1982.

O. 'brien and G. , The maximum term of uniformly mixing stationary processes, pp.57-63, 1974.

O. 'brien and G. , Extreme Values for Stationary and Markov Sequences, The Annals of Probability, vol.15, issue.1, pp.281-291, 1987.
DOI : 10.1214/aop/1176992270

J. Pickands, Statistical inference using extreme order statistics, Annals of Statistics, vol.3, issue.1, pp.119-131, 1975.

P. Prescott and A. Walden, Maximum likelihood estimation of the parameters of the generalized extreme-value distribution, Biometrika, vol.67, issue.3, pp.723-724, 1980.
DOI : 10.1093/biomet/67.3.723

P. Prescott and A. Walden, Maximum likelihood estimation of the parameters of the three-parameter generalized extreme-value distribution from censored samples, Journal of Statistical Computation and Simulation, vol.16, pp.3-4241, 1983.

R. D. Reiss and M. Thomas, Statistical Analysis of Extreme Values, 1997.
DOI : 10.1007/978-3-0348-6336-0

R. Reiss and M. Thomas, Statistical analysis of extreme values: with applications to insurance, finance, hydrology and other fields, Birkhäuser, 2007.
DOI : 10.1007/978-3-0348-6336-0

S. Resnick, Extreme Values, Regular Variation, and Point Processes, 1987.
DOI : 10.1007/978-0-387-75953-1

G. Rubino and B. Tuffin, Rare event simulation using Monte Carlo methods, 2009.
DOI : 10.1002/9780470745403

URL : https://hal.archives-ouvertes.fr/hal-00787654

J. Segers, Generalized Pickands estimators for the extreme value index, Journal of Statistical Planning and Inference, vol.128, issue.2, pp.381-396, 2005.
DOI : 10.1016/j.jspi.2003.11.004

R. Smith, Maximum likelihood estimation in a class of nonregular cases, Biometrika, vol.72, issue.1, pp.67-90, 1985.
DOI : 10.1093/biomet/72.1.67

A. Stephenson and J. Tawn, Bayesian Inference for Extremes: Accounting for the Three Extremal Types, Extremes, vol.49, issue.4, pp.291-307, 2004.
DOI : 10.1111/1467-9876.00178

R. Von-mises, La distribution de la plus grandes de n valeurs, Selected Papers II: Amer, pp.271-294, 1954.

C. Zhou, Existence and consistency of the maximum likelihood estimator for the extreme value index, Journal of Multivariate Analysis, vol.100, issue.4, pp.794-815, 2009.
DOI : 10.1016/j.jmva.2008.08.009

C. Zhou, The extent of the maximum likelihood estimator for the extreme value index, Journal of Multivariate Analysis, vol.101, issue.4, pp.971-983, 2010.
DOI : 10.1016/j.jmva.2009.09.013